Sep 10, 2007
Dear Doctor, Any suggestions on avoiding being dizzy? My partner began taking Atripla as a PEP last week; he takes it before bed, and next day is dizzy till noon. Your thoughts, please?
Response from Dr. Pierone
This is one of the reasons that Atripla (actually the Sustiva component) is not often used for PEP. By the time the Sustiva-related dizziness is going away, it is time to stop therapy. Other than trying to take the Sustiva earlier (but dizziness may start before bedtime in this case) there is not much to do except to change the prophylactic regimen or wait it out.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching HIV From Blowjob From A Prostitute
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Can Antibiotics Cause Vaginal Bleeding?
- How Long Before Symptoms Of Std Show Up?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- Accuracy Of Pooled NAT Testing For Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.